# SDR 97ZZZX1648

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67SF
- Make and model: Cessna 650
- Aircraft serial: 6500045
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 591224
- Condition: Leakage
- Location: Hyd Fan Assy
- Component: 725652B
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACFT PARKING BRAKE WAS SET AND BOTH ENGINES WERE STARTED, ACFT STARTED DRIFTING FWD.  THE PILOT RESET PARKING BRAKE, THEN NOTICED BOTH HYD FLUID LEVEL AND HYD PRESSURE GAUGES FALLING RAPIDLY.  ENG WERE SHUT DOWN IMMEIDATELY.  HYD FLUID WAS FOUND RUNNING DOWN THE RT SIDE AND OUT OF THE BELLY DRAINS OF THE FUSELAGE.  THE LOCATION OF LEAK WAS FOUND TO BE THE ENVIRONMENTAL CONTROL UNIT RAM AIR HYD FAN.  THE FAN ASSEMBLY WAS REPLACED AND SYSTEM BLED.  JUST PRIOR TO THIS OCCURRENCE, PILOTS HAD NOTICED A SLIGHTLY MORE THAN NORMAL PRESSURE DROP WHEN THE FAN WAS RUNNING AND THE ENGINES WERE AT IDLE.  THE FAN IS ONLY RUNNING WITH THE AIRCRAFT IS ON THE GROUND AND THE ECU'S ARE TURNED ON.
